# SDR ASAA2020111433552

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 19,120 hours, 6,098 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE LEFT FMC FAIL BUT SELF CORRECTED WITHIN ABOUT TWO MINUTES.  GROUNDED-YES.  PERFORMED B737-900 FIM 22-11-TASK 811.  DFCS BITE SHOWS NO FAULTS ALL TEST PASSED.
